# SDR DALA2016051804031

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 60,477 hours, 22,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT IDENTIFIER LOCATED ON FWD SIDE OF DOORWAY LENS MISSING.  INSTALLED R1 EMERGENCY EXIT IDENTIFIER LENS FWD OF DOOR.  OK FOR SERVICE.
